# SDR SIMA962921

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor Np
- Part number: 4088T42P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FSM - FLT 3948 - DURING CRUISE FLT, RIGHT ENGINE PROP RPM FLUCTUATED AND RIGHT TQ FLUCTUATED.  CREW SHUT DOWN ENGINE AND DIVERTED TO FSM.  RAI'D RIGHT ENGINE NP SENSOR.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
